# SDR SWAA2021092018100

- Difficulty date: September 15, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 58,567 hours, 34,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 663 Lbl 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK LBL 45 STA 663 WL 208 HAS CORROSION ON UPPER AND LOWER SURFACE<REMOVED CORROSION AT SEATTRACK LBL45 STA 663 WL208 AND PERFORMED 10X MAGNIFYING GLASS I/A/W ARM 51-10-02-0G-0 0N UPPER AND LOWER SURFACE VERIFIED MATERIAL LOSS ON SEAT TRACK STA 663 LBL 45 UPPER SURFACE OF TRACK LOSS OF .008 MAXIMUM CLEAN UP IS .020 IS WITHIN LIMITS I/A/W SRM 53-00-52-1A-1 VERIFIED MATERIAL LOSS AT STA 663 LBL45 ON LOWER SURFACE OF SEAT TRACK LOSS OF MATERIAL IS .012 MAXIMUM CLEAN UP IS .040 IS WITHIN LIMITS I/A/W SRM 53-00-52-1A-1 AAR TOOL 36307 DUE 06-14-22 VERIFIED STEPS 1. THRU 3. OK TO RESTORE FINISH. TREATED AND PRIMED SEAT TRACK IAW SRM 53-00-52 -1A-1.
